# SDR AWXA200500764

- Difficulty date: June 9, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK DISCOVERED CORROSION ON AFT PRESSURE BULKHEAD STA 1016, WL 150 TO WL 155, STR 27R, ON FORWARD SIDE AND RUNNING UNDER LEVELING COMPOUND.  MAINTENANCE REMOVED CORROSION ON AFT PRESSURE BULKHEAD STA 1016, WL 150 TO WL 155, STR 27R, ON FORWARD SIDE AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-80-01-1 FIG 101.  MAINTENANCE CUT OUT DAMAGE AREA ON AFT PRESSURE BULKHEAD AT STATION 1016, WL 150, STR 27R AND FABRICATED REPAIR DOUBLER, STIFFENER, SPLICES AND FILLER IAW BOEING 737-300 SRM 53-80-08-2 FIG 201.  INSTALLED AND SEALED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 53-80-08-2 FIG 201.
